# SDR TRAX200600614

- Difficulty date: August 11, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 18,235 hours, 15,199 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON RIB AND ATTACHING ANGLE AT WS 340.481 CRACKED AND CHAFED.
